# SDR V0XD201601190002

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 28,737 hours, 19,462 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097107001
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY WATERLINE BRACKET AT FS 1181.00 & STRINGER 7R IS BROKEN.  R & R BRACKET IN AFT EQUIPMENT BAY AT FS 1181.00 & STRINGER 7R IAW SRM 51-42-21.
